I got a tattoo about 5 years ago. Never noticed anything out of the ordinary with it. However, within the last 6 months I have noticed that all of a sudden there are numerous bumps under the tattooed area. They don't hurt or itch, but I am concerned since they have just appeared out of no where.
It can be sebaceous prominence or infected hair follicles. Allergic reaction to the dye after such a long time is less likely. Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case.
I hope it helps. Take care and please do keep me posted on how you are doing. Kind regards.
I have a tattoo that is on the top of my right arm that has been there for nearly 20 years and in the last few weeks it has suddenly got lumps under it and some of them have discoloured to look like moles. I have shown my skin cancer doc and he says they are not anything to worry about in that respect, but he has no idea what they are or what has caused them after this amount of time.
The areas where the lumps are have predominantly black and blue colouration... lines and colour.... a lot of them are where lines have overlapped.
Hey! I've had my tattoo for 7 years now and what looks like white bumps on the black part of the wings? I can see the bumps all around my arms just not the tattoo has anyone else had this should i be concerened? :S
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.